# SDR ASAA2019011127777

- Difficulty date: January 11, 2019
- Submitted: January 15, 2019
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 44,745 hours, 13,389 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 1853M33P06
- Part serial: LMDN7321
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 11,557 hours, 3,294 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG EEC CHANNEL "A" NOT ENERGIZED WITH THE ALTERNATOR VOLTAGE. FAULT CODE 73-21281. A SHORT TERM FAULT. GROUNDED - YES. REMOVED AND REPLACED ENG NR 1 EEC. ALL TEST GOOD. REPAIR/GROUND CONFIRMATION GOOD.
